Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 42, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 13, 2014, 9:32 PM EDT for Okeechobee County, Osceola County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2014, 9:32 PM EDT (01:32 UTC)
- Expired
- Jun 13, 2014, 9:55 PM EDT
- In force
- 23 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Okeechobee County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 70 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 1.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 536 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
323
WUUS52 KMLB 140132
SVRMLB
FLC093-097-140215-
/O.NEW.KMLB.SV.W.0042.140614T0132Z-140614T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
932 PM EDT FRI JUN 13 2014
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OKEECHOBEE COUNTY IN FLORIDA
SOUTHERN OSCEOLA COUNTY IN FLORIDA
* UNTIL 1015 PM EDT.
* AT 930 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED APPROACHING LAKE
MARIAN...AND THE KISSIMMEE PRAIRIE PRESERVE. THE STORMS WERE MOVING
EAST-NORTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...LAKE
MARIAN...KENANSVILLE...KISSIMMEE PRARIE PRESERVE....FORT DRUM...
AND YEEHAW JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2741 8114 2744 8114 2749 8121 2752 8121
2755 8121 2760 8114 2766 8114 2767 8115
2771 8115 2784 8123 2799 8122 2798 8087
2764 8088 2764 8078 2746 8078 2738 8111
TIME...MOT...LOC 0128Z 236DEG 27KT 2796 8114 2783 8110
2763 8117 2761 8114 2754 8102
$$1 follow-up statement
936
WWUS52 KMLB 140155
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
955 PM EDT FRI JUN 13 2014
FLC093-097-140203-
/O.CAN.KMLB.SV.W.0042.000000T0000Z-140614T0215Z/
OSCEOLA-OKEECHOBEE-
955 PM EDT FRI JUN 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKEECHOBEE AND
SOUTHEASTERN OSCEOLA COUNTIES IS CANCELLED...
THE SEVERE STORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER CAPABLE OF DAMAGING WINDS. AS A RESULT...THE WARNING HAS BEEN
CANCELLED. HOWEVER...WIND GUSTS OF 40 TO 50 MPH...HEAVY RAIN AND
DANGEROUS LIGHTNING STRIKES ARE STILL LIKELY FROM THESE STORMS.
LAT...LON 2741 8114 2744 8114 2749 8121 2752 8121
2755 8121 2760 8114 2766 8114 2767 8115
2771 8115 2784 8123 2799 8122 2798 8087
2764 8088 2764 8078 2746 8078 2738 8111
TIME...MOT...LOC 0153Z 236DEG 27KT 2806 8096 2793 8092
2773 8099 2771 8096 2764 8084
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:04 PM EDT, 6 hours 28 minutes earlier.
Area forecast discussion, Jun 13, 3:04 PM EDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 304 PM EDT FRI JUN 13 2014 .DISCUSSION...AN EARLIER START TO THE CONVECTION TODAY THANKS IN PART TO THE SHOWERS AND STORMS THAT MOVED IN FROM THE WEST THIS MORNING. LIMITED DIURNAL HEATING PREVENTED THE STORMS FROM BECOMING TOO STRONG...AND NOW THE LEFTOVER DEBRIS CLOUDINESS WILL LIKELY LIMIT SHOWER AND STORM COVERAGE INTO THIS EVENING. THIS EVENING...A QUICK RADAR/SATELLITE ANALYSIS REVEALS ADDITIONAL SHOWER AND STORM DEVELOPMENT OVER THE WEST COAST WHERE DEBRIS CLOUDINESS HAS THINNED AND ALLOWED FOR ADDITIONAL DAYTIME HEATING. NOT EXPECTING TO SEE OUR SKIES CLEAR COMPLETELY...SO ADDITIONAL HEATING WILL BE LIMITED BEFORE SUNSET. REGARDLESS...COOLER TEMPS ALOFT COMBINED WITH RESIDUAL BOUNDARIES LEFT BEHIND SHOULD ALLOW SCATTERED SHOWERS AND A FEW STORMS TO DEVELOP INTO THIS EVENING. ONCE THE SUN GOES DOWN...EXPECT ACTIVITY TO GRADUALLY DISSIPATE. SATURDAY...TROUGHINESS LINGERS IN THE MID LEVELS AND KEEPS THE WESTERLY FLOW GOING ABOVE 850MB. MEANWHILE...THE SUBTROPICAL RIDGE AXIS WILL BEGIN TO SHIFT NORTHWARD DURING THE DAY...MAKING IT AS FAR NORTH AS THE TREASURE COAST BY MID-AFTERNOON. THE OFFSHORE WINDS THAT HAVE BEEN SO PREVALENT OVER THE PAST SEVERAL AFTERNOONS WILL GRADUALLY LESSEN...ESPECIALLY OVER THE TREASURE COAST. THIS SHOULD ALLOW THE EAST COAST SEA BREEZE TO PUSH INLAND A LITTLE FASTER SOUTH OF CAPE CANAVERAL. WITH 500MB TEMPS REMAINING NEAR -10C...ALONG WITH AMPLE DAYTIME HEATING...EXPECTING YET ANOTHER ACTIVE AFTERNOON ACROSS EAST CENTRAL FLORIDA. STORM MOTION WILL GENERALLY BE TOWARDS THE EAST TOMORROW...HOWEVER...STORMS MAY HAVE A HARDER TIME MAKING IT BACK TOWARDS THE TREASURE COAST DUE TO THE FURTHER INLAND PENETRATION OF THE SEA BREEZE. OFFSHORE MOVING STORMS MORE LIKELY NORTH OF THE CAPE. SUNDAY...LOW LEVEL RIDGE AXIS CONTINUES ITS MARCH NORTHWARD...ALLOWING SURFACE WINDS TO BECOME ONSHORE SOUTH OF THE CAPE. LIGHTER WESTERLY FLOW ALOFT SHOULD FOCUS CONVECTION FURTHER INLAND DURING THE DAY ON SUNDAY...SO HAVE PAINTED THE HIGHEST POPS ACROSS THE INTERIOR DURING THE AFTERNOON. ...FROM PREVIOUS DISCUSSION... MON-THU... SUBTROPICAL RIDGE AXIS WILL COMPLETE ITS RELOCATION BACK TO THE FL PANHANDLE BY EARLY NEXT WEEK AS IT MERGES WITH THE POST FRONTAL RIDGE AND FILLS IN THE REMNANT FRONTAL TROF. THE RESULTING ERLY ENVIRONMENTAL FLOW WILL ALLOW THE EAST COAST SEA BREEZE TO FORM EARLIER AND MAKE A DEEPER INLAND PENETRATION. DEEP LYR MOISTURE WILL REMAIN HIGH ENOUGH TO ALLOW SCATTERED AFTN CONVECTION...BUT THE FOCUS WILL BE OVER THE INTERIOR EARLY TO START THE WEEK...SHIFTING TO THE WEST PENINSULA BY MID WEEK. && .AVIATION... AS OF 19Z...FIRST ROUND OF SHOWERS AND STORMS FINALLY PUSHING OFF THE TREASURE COAST. ADDITIONAL SUNSHINE BETWEEN NOW AND SUNSET SHOULD CREATE ENOUGH INSTABILITY FOR SHRA AND SOME TSRA THROUGH 01Z. ACTIVITY SHOULD DIMINISH AFTER SUNSET WITH MAINLY HIGH CLOUDS AND LIGHT WINDS EXPECTED OVERNIGHT. ANOTHER ROUND OF SHOWERS AND STORMS EXPECTED DURING THE DAY ON SATURDAY. && .MARINE... FIRST ROUND OF SHOWERS AND STORMS PUSHING OFF THE COAST NOW...AS OF 19Z...WITH A FEW MORE OFFSHORE MOVING STORMS POSSIBLE BETWEEN NOW AND SUNSET. OFFSHORE FLOW CONTINUES INTO TONIGHT WITH A SLIGHT RESURGENCE OF WINDS EXPECTED OVERNIGHT. 5-10KTS/1-2FT NEARSHORE AND 10-15KTS/2-3FT OFFSHORE. SAT-SUN...SUBTROPICAL RIDGE AXIS OVER S FL WILL MAINTAIN A GENTLE TO MODERATE W/SW BREEZE ACRS THE LCL ATLC. OFFSHORE COMPONENT WILL RESULT IN A LIMITED FETCH LENGTH THAT WILL KEEP SEAS 1-2FT NEARSHORE AND 2-3FT OFFSHORE. THE DEEP WRLY FLOW THRU THE COLUMN WILL PUSH DIURNAL CONVECTION OFFSHORE..ESPECIALLY SATURDAY AFTERNOON. MON-TUE...RIDGE AXIS WILL DRIFT BACK N TO THE PANHANDLE...WITH A LIGHT TO GENTLE SFC/BNDRY LYR BREEZE SHIFTING TO THE S/SE. SEAS 1-2FT NEARSHORE AND 2-3FT OFFSHORE. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 89 69 89 / 30 60 30 50 MCO 71 91 71 91 / 30 60 20 50 MLB 72 88 71 89 / 30 50 30 40 VRB 71 89 71 89 / 30 50 30 40 LEE 72 90 72 92 / 30 60 20 50 SFB 73 92 72 91 / 30 60 20 50 ORL 73 91 74 91 / 30 60 20 50 FPR 71 88 69 89 / 30 50 30 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECAST/AVIATION...ULRICH RADAR/IMPACT WEATHER....SEDLOCK
Hazardous weather outlook, Jun 13, 11:39 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1139 AM EDT FRI JUN 13 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-132200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1139 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS LIGHTNING STORMS WILL MOVE ACROSS EAST CENTRAL FLORIDA DURING THE DAY AS THEY MOVE EAST AT 25 MPH. STRONG SURFACE HEATING WILL COMBINE WITH COOL TEMPERATURES ALOFT TO PRODUCE SOME STRONG STORMS...CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH AND HAIL. DAMAGING WINDS NEAR 60 MPH WILL BE POSSIBLE IN ONE OR TWO STORMS ESPECIALLY AS THEY INTERACT WITH THE EAST COAST SEA BREEZE THIS AFTERNOON SOUTH OF THE CAPE. FREQUENT LIGHTNING STRIKES AND HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS. .RIP CURRENT IMPACT... A LOW TO MODERATE RISK OF RIP CURRENTS WILL EXIST AT THE BEACHES OF EAST CENTRAL FLORIDA. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED LIGHTNING STORMS WILL INCREASE IN COVERAGE DURING THE DAY AS THEY MOVE TOWARD THE EAST AT 25 MPH ACROSS THE LARGER INLAND LAKES AS WELL AS THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS. GUSTY WINDS OF 35 TO 45 KNOTS WILL ACCOMPANY THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING STRIKES AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOUTHWEST FLOW WILL CONTINUE TO STEER SCATTERED AFTERNOON STORMS TOWARD THE EAST COAST AND OFFSHORE SATURDAY. THEN THE FOCUS FOR AFTERNOON STORMS WILL SHIFT TO THE INTERIOR SUNDAY AND BEYOND. A FEW STRONG STORMS WILL BE POSSIBLE EACH AFTERNOON. A SMALL LONG PERIOD SWELL WILL PRODUCE A LOW TO MODERATE RISK OF RIP CURRENTS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/SEDLOCK
In the hours before
Special weather statement, Jun 13, 7:09 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
709 PM EDT FRI JUN 13 2014
FLZ047-054-132345-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
709 PM EDT FRI JUN 13 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...INDIAN RIVER
COUNTY...
* UNTIL 745 PM EDT.
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM NEAR
SOUTHWEST PALM BAY TO BLUE CYPRESS LAKE TO 9 MILES SOUTHEAST OF BLUE
CYPRESS LAKE...MOVING EAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE SOUTH PALM BAY...MICCO...GRANT...VALKARIA...BAREFOOT BAY...
FELLSMERE...ROSELAND...SEBASTIAN...WABASSO...WINTER BEACH...GIFFORD
AND VERO BEACH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2756 8078 2764 8078 2764 8080 2792 8085
2797 8054 2794 8052 2797 8053 2798 8051
2787 8044 2788 8044 2785 8044 2774 8038
2766 8036 2760 8032 2756 8032
TIME...MOT...LOC 2306Z 257DEG 25KT 2791 8071 2768 8061
2762 8065Local storm report, Jun 13, 7:59 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
759 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND GST VERO BEACH AIRPORT 27.66N 80.41W
06/13/2014 M61 MPH INDIAN RIVER FL ASOS
KVRB MEASURED WIND GUST OF 53 KT/61 MPH.
&&
ARBLocal storm report, Jun 13, 8:08 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
808 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND DMG 3 S GIFFORD 27.63N 80.41W
06/13/2014 INDIAN RIVER FL PUBLIC
MULTIPLE 1-2 INCH DIAMETER BRANCHES DOWN ON 15TH STREET
IN VERO BEACH
&&
ARBLocal storm report, Jun 13, 8:39 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
839 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND GST 7 SSW FELLSMERE 27.67N 80.63W
06/13/2014 M66 MPH INDIAN RIVER FL MESONET
STATION DW1257 MEASURED 57 KT/66 MPH WIND GUST JUST NORTH
OF JAYCEE BEACH.
&&
ARBLocal storm report, Jun 13, 8:40 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
840 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND GST 3 E GIFFORD 27.67N 80.36W
06/13/2014 M66.00 MPH INDIAN RIVER FL MESONET
STATION DW1257 MEASURED 57 KT/66 MPH WIND GUST JUST NORTH
OF JAYCEE BEACH.
&&
ARBSpecial weather statement, Jun 13, 8:52 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
852 PM EDT FRI JUN 13 2014
FLZ053-058-140145-
OKEECHOBEE-OSCEOLA-
852 PM EDT FRI JUN 13 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN OKEECHOBEE COUNTY...SOUTHERN
OSCEOLA COUNTY...
* UNTIL 945 PM EDT.
AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM 10 MILES
SOUTHWEST OF LAKE KISSIMMEE TO 25 MILES WEST OF KISSIMMEE PRAIRIE
PRESERVE...MOVING EAST AT 30 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2744 8114 2749 8121 2755 8121 2760 8114
2766 8114 2767 8115 2771 8115 2783 8122
2786 8131 2793 8133 2792 8087 2764 8088
2764 8085 2758 8085 2739 8092 2739 8112
TIME...MOT...LOC 0050Z 270DEG 24KT 2785 8140 2758 8133
2745 8145The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:52 PM EDT | Special Weather Statement | MLB | Okeechobee | 53 min |
| Jun 14, 12:50 PM EDT | Special Weather Statement | MLB | Lake, Orange | 40 min |
| Jun 14, 1:33 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 42 min |
| Jun 14, 1:42 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 63 min |
| Jun 14, 1:55 PM EDT | Special Weather Statement | MLB | Seminole | 50 min |
| Jun 14, 2:02 PM EDT | Special Marine Warning | MLB | 118 min | |
| Jun 14, 2:13 PM EDT | Special Weather Statement | MLB | Osceola | 47 min |
| Jun 14, 2:18 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 42 min |
| Jun 14, 3:14 PM EDT | Special Weather Statement | MLB | Brevard, Osceola | 46 min |
| Jun 14, 3:35 PM EDT | Special Weather Statement | MLB | Volusia | 40 min |
| Jun 14, 4:19 PM EDT | Special Weather Statement | MLB | Martin | 56 min |
| Jun 14, 4:30 PM EDT | Areal Flood Advisory | MLB | Martin | 90 min |
| Jun 14, 4:38 PM EDT | Special Marine Warning | MLB | 112 min | |
| Jun 14, 5:02 PM EDT | Areal Flood Advisory | MLB | Volusia | 88 min |
| Jun 14, 5:09 PM EDT | Areal Flood Advisory | MLB | Martin, Saint Lucie | 81 min |
| Jun 14, 5:39 PM EDT | Areal Flood Advisory | MLB | Indian River, Saint Lucie | 81 min |
| Jun 14, 5:43 PM EDT | Special Weather Statement | MLB | Saint Lucie | 47 min |
| Jun 14, 6:00 PM EDT | Special Weather Statement | MLB | Volusia | 30 min |
| Jun 14, 6:07 PM EDT | Special Weather Statement | MLB | Okeechobee | 38 min |
| Jun 14, 6:10 PM EDT | Special Marine Warning | MLB | 110 min | |
| Jun 14, 6:48 PM EDT | Special Weather Statement | MLB | Okeechobee | 42 min |
| Jun 14, 6:58 PM EDT | Areal Flood Advisory | MLB | Martin, Okeechobee, Saint Lucie | 92 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.